MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 11731459122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).(b)(4).
 
Event or Problem Description
The customer stated that they received erroneous results for one patient sample tested with the elecsys tsh assay, elecsys ft3 iii, and the elecsys ft4 ii assay an a cobas 6000 e 601 module.The erroneous results were reported outside of the laboratory and the physician requested an investigation of the sample.The sample was provided for investigation where it was tested for tsh, ft3, and ft4 ii on a cobas 8000 e 602 module on (b)(6) 2018.The sample was repeated on a centaur analyzer and an architect analyzer.This medwatch will apply to the tsh assay.Patient identifiers for information related to the remaining assays: (b)(6) = ft3, (b)(6) = ft4 ii.Refer to the attachment for all patient data.No adverse events were alleged to have occurred with the patient.The customer's e 601 analyzer serial number is (b)(4).The e 602 analyzer used for investigation is (b)(4).Tsh reagent lot number 328081, with an expiration date of december 2018 was used on this analyzer.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.All values, generated with all types of analyzers, are within the normal reference ranges of the respective assays.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7918627
Report Number1823260-2018-03337
Device Sequence Number19316885
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11731459122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1